SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

D. J. Watts and S. H. Strogatz, “Collective Dynamics of small-World Networks,” Nature, Vol. 393, 6684, 1998, pp. 440-442. doi:10.1038/30918

has been cited by the following article:

  • TITLE: Controlling the Tax Evasion Dynamics via Majority-Vote Model on Various Topologies

    AUTHORS: Francisco W. S. Lima

    KEYWORDS: Opinion Dynamics; Sociophysics; Majority Vote; Nonequilibrium

    JOURNAL NAME: Theoretical Economics Letters, Vol.2 No.1, February 23, 2012

    ABSTRACT: Within the context of agent-based Monte-Carlo simulations, we study the well-known majority-vote model (MVM) with noise applied to tax evasion on simple square lattices (LS), Honisch-Stauffer (SH), directed and undirected Bara-basi-Albert (BAD, BAU) networks. In to control the fluctuations for tax evasion in the economics model proposed by Zaklan, MVM is applied in the neighborhod of the noise critical qc to evolve the Zaklan model. The Zaklan model had been studied recently using the equilibrium Ising model. Here we show that the Zaklan model is robust because this can be studied using equilibrium dynamics of Ising model also through the nonequilibrium MVM and on various topologies cited above giving the same behavior regardless of dynamic or topology used here.